# SDR 2006UALA02098

- Difficulty date: October 29, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 22,017 hours, 5,934 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Unsecure
- Location: Door 1l Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACP OF EQ5495 FOUND SLIDE BALL END CABLES UNSECURED AND IMPROPERLY PACKED.  *S/D*  REPLACED SLIDE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
